# SDR JBXA950701

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303ML
- Make and model: Airbus A320-231
- Aircraft serial: 304
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: D30664103
- Condition: Deployed
- Location: R-1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 167 - WHILE AT GATE ON 7-3-95, FLIGHT ATTENDANT LIFTED R-1 DOOR HANDLE TO 'CRACK' DOOR FOR CATERING.  EVACUATION SLIDE WAS ARMED AND SLIDE DEPLOYED.  NO INJURIES WERE REPORTED.  AIRCRAFT WAS FERRIED BACK TO RDU WHERE SLIDE WAS REPLACED.  (X)
